Per citar aquest document:
Effective uniform approximation by the Riemann zeta-function
Garunkštis, Ramünas (Vilnius University (Lituània). Faculty of Mathematics and Informatics)
Laurincikas, Antanas (Vilnius University (Lituània). Faculty of Mathematics and Informatics)
Matsumoto, Kohji (Nagoya University (Japó). Graduate School of Mathematics)
Steuding, Jörn (Würzburg University (Alemanya). Department of Mathematics)
Steuding, Rasa (Würzburg University (Alemanya). Department of Mathematics)

Data: 2010
Resum: We apply an effective multidimensional Ω result of Voronin in order to obtain effective universality-type theorems for the Riemann zeta-function. We further use this approach to study approximation properties of linear combinations of derivatives of the zeta-function.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Riemann zeta-function ; Universality ; Uniform approximation
Publicat a: Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 209-219, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_54110_12
DOI: 10.5565/154825

11 p, 153.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-12-17, darrera modificació el 2017-05-24

   Favorit i Compartir